# SDR DALA2018052303526

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT Z-ANGLE/SIDE PLATE STA 1469 TO 1509 HAS CORROSION ALONG SIDEWALL MOUNT AREAS. REMOVED AND REPLACED "Z" ANGLE AT STA 1530 TO 1410 IAW SRM 51-40-02 AND DWG 146N5390 REV B.
